# SDR SWAA2024082209967

- Difficulty date: July 7, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,473 hours, 32,099 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND CUT OUT EXTERNAL SKIN LOCATED BTW BS 905 TO BS 927 AND S-21L TO S-22L LOWER FUSELAGE 2024-443045<[01] TOOL USED EDDY CURRENT FLAW DETECTOR P/N: NORTEC 500D; S/N: N50011290U021704; DUE DATE: 14-APR-25.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 220273012; DUE DATE: 09-JAN-25.;[03] ON STEP 12; TOOL USED P/N: XRP-3000; S/N: 1753759; CAL DUE 07-DEC-24.;[04] REPAIRED CUT OUT EXTERNAL SKIN LOCATED BTW BS 905 TO BS 927 AND S-21L TO S-22L LOWER FUSELAGE IAW EA 24-153-02116-WIP1 AND EA 24-153-02116 SUMMARY. SEE INDIVIDUAL SIGNOFFS BELOW;[05] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGN OFF BELOW.
